# SDR CA020610007

- Difficulty date: June 8, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Bnorm BN2B21
- Aircraft time: 5,461 hours
- Engine: Lyc IO540K1B5
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge
- Part number: NB310077
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT WALKAROUND A CRACK WAS NOTICED IN THE ELEVATOR OUTBOARD-HINGE, INBOARD-BRACKET. THIS BRACKET IS THE SUBJECT OF A 100 HOUR REPETITIVE INSPECTION UNDER BN2/SB.259. THE PREVIOUS INSPECTION 90 HOURS EARLIER SHOWED NO PROBLEMS.  THE CRACK EXTENDED FROM THE LOWER FORWARD CORNER TO THE LOWEST FORWARD RIVET ON THE DISTANCE PIECE.AS WELL UPON REMOVAL OF THE ELEVATOR THE RIVETS HOLDING THE DISTANCE PIECE ON THE OUTBOARD SIDE OF THE HINGE WERE FOUND PULLED THROUGH THE RIB.
